Tuesday, February 12, 2008

~Mood Swings~ - A POLL!!!

For the most part, the drugs I've been on to treat my infertility have not given me mood swings. I may have had a swing here or there, but nothing to actually indicate an actual real side effect of "mood swings" every time I take something.

Mind you, I haven't taken some of the biggies yet (give me a month), but I have taken:
~ Clomid (up to 150mg)
~ Femara
~ Progesterone
~ Hcg
~ Estrogen

I have not taken FSH (follistim, gonal-f, etc), hMGs (Repronex) or GnRHs (lupron) yet, all of which, with the exclusion of GnRHs, cite "mood swings" as a side effect. Something to note - progesterone does ~not~ have "mood swings" as a side effect!


So, I want to know - what gives YOU side effects? And are you a moody type girl to begin with? Since I don't get the moodies with the ones I've taken so far, I want to see the statistics of the biggies. I know I'm not doing it in the most scientific way, as someone may say "yes" to Follistim who never took clomid, but I'll get an idea.

Please answer my two polls - WAY at the bottom on the right side. Thank you!

7 comments:

hoping4baby said...

I answered the polls but as an explanation I'll add: I feel more tired on all of the meds then moody. Funny because RE did warn DH and I that I may be moody. I have had little snaps but not at anything I would not have normally reacted as such to. If that, makes any sense. BCP never effected me when I took them the two different times - 1yr and 2.5yrs!

Heather0221 said...

I answered the polls but I will also say that it's a tough question because infertility, in general is not a "controlled state" or "controlled environment". So while I'm not normally moody, infertility and going through the ups and downs of a cycle makes you moody, tense, tired, etc. It's not necessarily the drugs, but also the EXPERIENCE. But then again, I always feel better cycling versus when I'm not because that is when you feel useless.... of all drugs, I definitely feel worst on progesterone; BUT that is also the most stressful time - in the 2ww when I usually spot anyway. If I was PG, I'm sure I would not be moody on progesterone, KWIM?

Laurie said...

I answered the polls as well, but wanted to elaborate. I've been on Bravelle (FSH) and Menopur (FSH and LH) and never experienced mood swings, but I do notice that my patience runs out much more quickly. I'm also much more tired.

Swim said...

i answered the polls but wanted to say that i've taken most of the biggies (follistim, gonal-f, repronex, menopur, etc...) and I don't have mood swings while i'm injecting. i felt like they stablized my hormones and moods, it's when I stopped taking them that i got moody. i don't know if there is scientific proof to why i feel this way but that is my drug story.

Chas said...

I've never taken Clomid. However, I've taken lots of Follistim, and I never noticed any side effects. I never noticed any major side effects from any of my meds. I take that back...sometimes when I apply the estrogen patches I get a little lightheaded, but other than that I'm good. I'm typically not a moody person.

The embryologist at my clinic told me that when she took Hcg she felt like a different person...in a bad way. I paid attention to my mood the next time I took it...felt no different.

Christy said...

I took Desogen(bcp)Follistim, Repronex,Ganirelex Ovidrel and now PIO and Estrogen. The only one that made me moody-and not pissy moody, but weepy moody- was the stupid bcp.
It was horrible, luckily I only had to endure it for 10 days. I would cry at the drop of the hat and was very doom and gloom-once I stopped taking it I was much better within a days.

Good luck with your upcoming cycle!

The Town Criers said...

I'll add that it felt like the less invasive had more of an effect on mood (also coming off the drug). But virtually no mood affects on the injectibles.